# SDR SWIA201231584

- Difficulty date: August 21, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 24,863 hours, 20,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOODLIGHT LOCATED OUTSIDE LAVATORY IS OUT.  (FLT 5308)  RELAMPED EMERGENCY LIGHT.
